Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Game Shows and Economic Behavior: Risk-Taking on "Card Sharks"

Robert Gertner
The Quarterly Journal of Economics
Vol. 108, No. 2 (May, 1993), pp. 507-521
Published by: Oxford University Press
Stable URL: http://www.jstor.org/stable/2118342
Page Count: 15
  • Download ($42.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Game Shows and Economic Behavior: Risk-Taking on "Card Sharks"
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[507]
    [507]
  • Thumbnail: Page 
508
    508
  • Thumbnail: Page 
509
    509
  • Thumbnail: Page 
510
    510
  • Thumbnail: Page 
511
    511
  • Thumbnail: Page 
512
    512
  • Thumbnail: Page 
513
    513
  • Thumbnail: Page 
514
    514
  • Thumbnail: Page 
515
    515
  • Thumbnail: Page 
516
    516
  • Thumbnail: Page 
517
    517
  • Thumbnail: Page 
518
    518
  • Thumbnail: Page 
519
    519
  • Thumbnail: Page 
520
    520
  • Thumbnail: Page 
521
    521